Two-quadratic modules and cofibration category


ATİK H.

GEORGIAN MATHEMATICAL JOURNAL, vol.21, no.4, pp.387-392, 2014 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 21 Issue: 4
  • Publication Date: 2014
  • Doi Number: 10.1515/gmj-2014-0043
  • Title of Journal : GEORGIAN MATHEMATICAL JOURNAL
  • Page Numbers: pp.387-392

Abstract

In this paper, totally free quadratic modules are defined. It is shown that the category of totally free quadratic complexes is a cofibration category in the sense of Baues.